# SDR DL76L100674

- Difficulty date: February 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 7075T6511000ND
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON MID SPAR CRACKED AT INBD MID SPAR FITTING OTBD ROW NR2 FASTENER HOLE (COUNT FRON REAR) RUNNING AFT OTBD APPROX  .4375" IN LENGTH.  REPAIRED IAW ERA 479969-14AD REV 0.
